Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
133 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18157 |

Brunck FR, Kwan MA. Books, Hallways, and social butterflies: A note on sliding block puzzles. Mathematical Intelligencer. 2024. doi:10.1007/s00283-024-10358-x
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 9652 |

Dymond M, Kaluza V. Highly irregular separated nets. Israel Journal of Mathematics. 2023;253:501-554. doi:10.1007/s11856-022-2448-6
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12833 |

Biniaz A, Jain K, Lubiw A, et al. Token swapping on trees. Discrete Mathematics and Theoretical Computer Science. 2023;24(2). doi:10.46298/DMTCS.8383
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13270 |

Brunck FR. Iterated medial triangle subdivision in surfaces of constant curvature. Discrete and Computational Geometry. 2023;70(3):1059-1089. doi:10.1007/s00454-023-00500-5
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

Köse S. Exterior algebra and combinatorics. 2023. doi:10.15479/at:ista:13331
[Published Version]
View
| Files available
| DOI
2023 | Published | Journal Article | IST-REx-ID: 13969 |

Arroyo Guevara AM, Felsner S. Approximating the bundled crossing number. Journal of Graph Algorithms and Applications. 2023;27(6):433-457. doi:10.7155/jgaa.00629
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14445 |

Wagner U, Wild P. Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes. Israel Journal of Mathematics. 2023;256(2):675-717. doi:10.1007/s11856-023-2521-9
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 11999 |

Arroyo Guevara AM, Klute F, Parada I, Vogtenhuber B, Seidel R, Wiedera T. Inserting one edge into a simple drawing is hard. Discrete and Computational Geometry. 2023;69:745–770. doi:10.1007/s00454-022-00394-9
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12563 |

Krokhin A, Opršal J, Wrochna M, Živný S. Topology and adjunction in promise constraint satisfaction. SIAM Journal on Computing. 2023;52(1):38-79. doi:10.1137/20m1378223
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12680 |

Ivanov G, Köse S. Erdős-Ko-Rado and Hilton-Milner theorems for two-forms. Discrete Mathematics. 2023;346(6). doi:10.1016/j.disc.2023.113363
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14737 |

Ivanov G, Naszódi M. Functional John and Löwner conditions for pairs of log-concave functions. International Mathematics Research Notices. 2023;2023(23):20613-20669. doi:10.1093/imrn/rnad210
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10181 |

Ivanov G, Lopushanski MS. Rectifiable curves in proximally smooth sets. Set-Valued and Variational Analysis. 2022;30(2):657-675. doi:10.1007/s11228-021-00612-1
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza V, Tancer M. Even maps, the Colin de Verdière number and representations of graphs. Combinatorica. 2022;42:1317-1345. doi:10.1007/s00493-021-4443-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10776 |

Patakova Z, Tancer M, Wagner U. Barycentric cuts through a convex body. Discrete and Computational Geometry. 2022;68:1133-1154. doi:10.1007/s00454-021-00364-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 14381
Wagner U. High-dimensional expanders (after Gromov, Kaufman, Kazhdan, Lubotzky, and others). Bulletin de la Societe Mathematique de France. 2022;438:281-294. doi:10.24033/ast.1188
View
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10887 |

Ivanov G, Naszódi M. Functional John ellipsoids. Journal of Functional Analysis. 2022;282(11). doi:10.1016/j.jfa.2022.109441
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Conference Paper | IST-REx-ID: 11185 |

Arroyo Guevara AM, Felsner S. Approximating the bundled crossing number. In: WALCOM 2022: Algorithms and Computation. Vol 13174. LNCS. Springer Nature; 2022:383-395. doi:10.1007/978-3-030-96731-4_31
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11435 |

Ivanov G, Naszodi M. A quantitative Helly-type theorem: Containment in a homothet. SIAM Journal on Discrete Mathematics. 2022;36(2):951-957. doi:10.1137/21M1403308
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11593 |

Fulek R, Kynčl J. The Z2-Genus of Kuratowski minors. Discrete and Computational Geometry. 2022;68:425-447. doi:10.1007/s00454-022-00412-w
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11938 |

Aichholzer O, Arroyo Guevara AM, Masárová Z, et al. On compatible matchings. Journal of Graph Algorithms and Applications. 2022;26(2):225-240. doi:10.7155/jgaa.00591
[Published Version]
View
| Files available
| DOI
| arXiv